# SDR AWXA0000070

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561777505
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, L-1 DOOR FUSELAGE INTERIOR DOOR CUT-OUT, AFT SIDE OF STR 14L STA 344 CRACKED.  REMOVED AND REPLACED CRACKED STRINGER SPLICE AT STA 344 STR 14L AFT OF L-1 DOOR IAW 737 SRM 51-30-2 (NEW PART).
